Journal article icon

Journal article

INFINITE-SPIN AND FINITE-SPIN ISING CHAINS AT LOW-TEMPERATURES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/14/2/021
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
14
Issue:
2
Pages:
459-469
Publication date:
1981-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:17041
UUID:
uuid:c9cbd73e-d8ee-40b9-ab77-2e2ba3dd1b33
Local pid:
pubs:17041
Source identifiers:
17041
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP